Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

How fast is too fast


[Oc...]

Recommended Posts

Was on 1 mg diazepam and reduce slowly but down to 0. 8/5 weeks my head is fine but muscles in my glutes et cetera very tight and painful have I gone too quick?
Link to comment
Share on other sites

Hiiiiiiiii  :thumbsup:

 

Doesn't seem too fast to me. It's unlikely you'll avoid all symptoms. If this symptom is bothering you, holding at the same dose for a week or two would hopefully prevent it getting worse and might see it clear up. Too fast is sort of a personal thing. You're not going fast enough that you're risking your health but if you're really worried about uncomfortable withdrawal symptoms, then you'd err on the side of caution.

Link to comment
Share on other sites

Thanks

Mentally it’s not to fast but physically is another story! Though so close now it becomes a cycle of is the dose actually causeing it over still taking it. I will hold a week and see how I go ! Thanks for taking the time to answer!!!

For a support group 1 reply sucks

Link to comment
Share on other sites

I think diaz-e-BAM's suggestion was good.  If it were me I'd hold at the current dose for a couple of weeks and see if symptoms become more manageable. 
Link to comment
Share on other sites

  • 3 weeks later...
×
×
  • Create New...